# SDR FDEA200904201358

- Difficulty date: April 20, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 55,704 hours, 12,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70821
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR, SEAT TRACK X = 8.5 AT STA 6-40, CROWN BASE FOUND CRACKED.  REPAIR CARRIED OUT AS PER SRM 53-70-00 FIGURE 1 VOLUME I REVISION 40. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
